# SDR IPXA2017061218159

- Difficulty date: June 10, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 24,838 hours, 16,879 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: S182350203
- Part serial: 26141260027
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PS2,  ELT FAILED TEST.  R & R THE ELT.
